# SDR Z5FA030611N617CS1

- Difficulty date: March 6, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N617CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800102
- Aircraft time: 4,206 hours, 2,671 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146742
- Part serial: 0242
- Condition: Defective
- Location: Mlg
- Part time: 2,544 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO MSP WHEN GEAR WAS SELECTED DOWN, THE RT MAIN GEAR, GREEN LIGHT DID NOT ILLUMINATE AND THE RED GEAR UNLOCK STAYED ILLUMINATED.  CREW ABORTED APPROACH AND INFORMED ATC THEY HAD A PROBLEM AND NEEDED VECTORS TO RUN A CHECKLIST.  CREW COMPLETED THE EMERGENCY/ABNORMAL-LANDING GEAR WILL NOT EXTEND- CHECKLIST, BUT COULD NOT RECTIFY THE PROBLEM. PRIOR TO LANDING, THE RT GREEN DOWN LIGHT FINALLY ILLUMINATED. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ON-SITE MX TROUBLESHOT SYS AND FOUND DEFECTIVE DOWN-LOCK SWITCH ON RT SIDE BRACE GEAR ACTUATOR.  LANDING GEAR SIDE BRACE ACTUATOR WAS REPLACED, GEAR RETRACTION TEST PERFORMED SATISFACTORILY AND CREW PERFORMED A SATISFACTORY OPERATION CHECK FLIGHT.  ACFT RETURNED TO SERVICE.
